Optimal Multistage Schemes for Euler Equations with Residual Smoothing

in Domestic Journal (Other), 國內期刊(其他)
標題Optimal Multistage Schemes for Euler Equations with Residual Smoothing
出版類型國內期刊(其他)
出版年度1995
AuthorsTai, 戴昌賢
期刊AIAA Journal
出版日期1995 / 1
其他編號0000
中文摘要

5. Tai, C.H. Sheu, J.H. Van Leer, B. "Optimal Multistage Schemes for Euler Equations with Residual Smoothing". AIAA Journal, Vol.33, No.6, PP.1008-1016, 1995/06. NSC-82-0401-E-014-009. (SCI)

校址:912 屏東縣內埔鄉學府路1號 總機:886-8-7703202 傳真:886-8-7740165 系統開發統維護單位:國立屏東科技大學 電算中心 版權所有